Citation: Anonymous. "Ungodly Constipation: An Experience with Tramadol (Ultram) (exp11515)". Erowid.org. Jun 25, 2002. erowid.org/exp/11515
Well, I'd like to start off by saying that over the last six years I have tried many drugs from weed to crank. I have also acquired a keen taste for pills, especially pain killers. But I would have to say that out of the many prescription and non-prescription drugs that I've done, Ultram is by far the worst. As a matter of fact I wouldn't recommend Tramadol to anyone, unless they're actually prescribed to you.
The very first time I tried Ultram I started off with an unusually large amount of 500 mg. I, being naturally tolerant to opiates, thought that this was a reasonable amount to start with. Well, about a half an hour after ingestion I started to feel that oh-so-pleasant warm feeling that opiates present. But this pill was a little different. I didn't get the itchy feeling that codeine or vicodin gives you. I was very pleased with my new discovery of Ultram.
Well since the person I was staying with at the time worked at a doctor's office, a stable supply of Ultram wasnt hard to acquire. So I began a habit that I wish I would never had started.
After the first few times of using the little white demons. I started noticing weird side effects, like not being able to piss. Actually pissing became more of an effort then a naturally occuring part of everyday life. Then one day I had to shit really bad, so I went to the bathroom like I normally would, except this time was different. I couldnt shit if my life depended on it. As nasty as this sounds, it took me half an hour to shit just a little. And it hurt worse then anything I've ever done in my life.
Then I remembered that I just took a large does of ultram. So I concluded that the pills were the cause of my ungodly constipation. With this in mind I decided not to take any the next few days to see if I was right. But two days later the bathroom calls again, and it had been a good 48 hours+ since my last dose of Ultram and still the wicked constipation stays with me. I decided not to take any form of Tramadol again. Besides the horrible constipation and difficulty urinating, I also suffered from and still, do suffer from sharp pains in my sides, stomache aches, and headaches.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.